# SDR UG8A 2017 1010 01

- Difficulty date: October 9, 2017
- Submitted: October 11, 2017
- Operation: Air carrier
- Aircraft: N253SA
- Make and model: Urocop EC 135 P2
- Aircraft serial: 0890
- Aircraft time: 2,589 hours, 6,879 cycles
- System (JASC): 2430 · DC Generating System
- Part: Circuit Card
- Part number: P5034001
- Part serial: 1000257006
- Condition: Failed
- Location: Nr 1 Generator
- Stage of operation: CR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 1 GENERATOR DISCONNECT ADVISORY LIGHT ILLUMINATED IN FLIGHT.   FOUND THE NR 1 Z100 PC CARD IN MASTER CONTROL BOX HAD FAILED.   REPLACED THE PC CARD IAW  AMM 24-63-00, 8-3.  SYSTEM OPS CHECKED GOOD.  FAILURE OF CARD CAUSED A DIVERSION.
